Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've suffered from cystic acne since i was 13 years old, and recently, on my 27th birthday my dermatologist put me on spironolactone 

great news is, its working, im barely breaking out and im so much happier with my skin, but my mood swings are out of this world

i go from manic happiness to depressive and angry at the drop of a hat, I've never experienced this kind of emotional swing before and im a little out of my element. my question is, has anyone else experienced this with spironolactone? 

i understand the ins and outs of the diuretic side of the medication, but im not 100% about the aldosterone antagonist and how it works with testosterone and estrogen. 

Share this post


Link to post
Share on other sites

I also take spironolactone and have that kind of mood swings...but never thought that it was because of it, since I have always been depresed because of my face...and also spiro does not work for me so I am always depressed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×